# SDR ASAA2016072717537

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 47,926 hours, 18,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: KBE513SSFN
- Condition: Worn
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE AND LATCH PROPERLY.  ACFT GROUNDED.  VERIFIED R1 DOOR WILL NOT CLOSE USING INSIDE HANDLE.  UPPER AFT SECTION OF DOOR LINER MUST BE PUSHED OUT FOR ROLLERS TO ENGAGE.  REMOVED R1 DOOR, R & R R1 DOOR UPPER LINK ASSY UPPER HINGE LOWER CAM PLATES AND GUIDE ARM ROD END BEARINGS.  REINSTALLED AND ADJUSTED R1 DOOR.  OPS CHECK GOOD, REF MIG2C 40-0013277 THROUGH 40-0013280, MIG2C 40-0023277/8/9 AND 40-0013289.
